Next Article in Journal
Bernstein Collocation Method for Solving Nonlinear Differential Equations
Previous Article in Journal
A Mathematical Model for Two Dimensional Loading Problem in Cross-Docking Network Design
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 283-292; doi:10.3390/mca18030283

Error Estimates for Differential Difference Schemes to Pseudo-Parabolic Initial-Boundary Value Problem with Delay

Department of Mathematics, Sinop University, 57000, Sinop, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2013
Download PDF [277 KB, uploaded 9 March 2016]

Abstract

We consider the one dimensional initial-boundary Sobolev problem with delay. For solving this problem numerically, we construct fourth order differential- difference scheme and obtain the error estimate for its solution. Further we use the appropriate Runge-Kutta method for the realization of our differential-difference problem.
Keywords: Sobolev problem; delay difference scheme; error estimate Sobolev problem; delay difference scheme; error estimate
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Okcu, P.; Amiraliyev, G.M. Error Estimates for Differential Difference Schemes to Pseudo-Parabolic Initial-Boundary Value Problem with Delay. Math. Comput. Appl. 2013, 18, 283-292.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top